# SDR SWAA2022032381081

- Difficulty date: March 8, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N8683D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36738
- Aircraft time: 20,316 hours, 9,429 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LOWER BULKHEAD SUPPORT PLATE CRACKED BS 867 LBL10 WL 168 / [01] REMOVED ACB LOWER BULKHEAD SUPPORT PLATE BS867; LBL 10; WL 168. PER SRM 51-40-02-0G-0;[02] LOCATED AND DRILLED NEW ACB LOWER BULKHEAD SUPPORT PLATE BS867; LBL 10; WL 168. PER DWGS 149A8102; 149A8104 AND SRM 51-40-05-0G-0;[03] UPDATED MEASUREMENT FIELD;[04] ADDED OK TO INSTALL TO STEP 2.;[05] OKAY TO INSTALL BLKHD SUPPORT CORRECTIVE ACTION 4.;[06] INSTALLED NEW ACB LOWER BULKHEAD SUPPORT PLATE BS867; LBL 10; WL 168. PER DWGS 149A8102; 149A8104 AND SRM 51-40-02-0G-0;[07] FINAL INSPECTION. JOB COMPLETE PER DWGS 149A8102; 149A8104 AND SRM 51-40-02-0G-0
